# SDR DALA2017050903725

- Difficulty date: May 5, 2017
- Submitted: May 10, 2017
- Operation: Air carrier
- Aircraft: N965AT
- Make and model: Boeing 717-200
- Aircraft serial: 55026
- Aircraft time: 44,719 hours, 30,334 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Cargo Track
- Condition: Corroded
- Location: Bs 995-1022
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION BS 995 - 1022, RT CARGO TRACK, FOUND TO BE OUT OF LIMITS IAW SRM 53-00-00-1A, FIG 103.  REPLACED THE CARGO TRACK IAW SRM 51-41-01.
